# SDR USAA960750

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK NDT INSPECTION, FOUND .25 INCH CRACK INBOARD AT FORWARD OUTBOARD HOE AT INTERSECTION OF STRINGER 18 A OUTBOARD STRAP AND BS 727 CHORD (RIGHT SIDE).  INSTALLED REPAIR/MOD, REPAIRED PER EO 5394G068.  (M)
